You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1990/56/2
Eisenstein's theorem on power series expansions of algebraic functions
Download
PDF
- Eisenstein's theorem on power series expansions of algebraic functions
Article
Original scientific text
Title
Eisenstein's theorem on power series expansions of algebraic functions
Authors
Wolfgang Schmidt
1
Affiliations
Boulder, Col., U.S.A.
Acta Arithmetica
1990/56/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
161-179
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics